MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC. 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Event or Problem Description
During a follow up, in was noted that it was not possible to interrogate the device.The device was explanted to resolve the event and the patient was stable with no adverse consequences reported.Additional information was requested but not available.
 
Additional Manufacturer Narrative
The device was received in backup operation.Backup occurred due to low battery voltage trigger consistent with exposure to cold temperatures.After cutting open the device, battery was revealed to have reached end of life.The manufacturing to receive date exceeds the total projected longevity based on field settings and is considered normal battery depletion.Telemetry testing after replacing the device battery revealed no anomalies.The device exhibited normal characteristics after furthering testing with a new battery.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8122277
Report Number2017865-2018-18086
Device Sequence Number1203993
Product Code DXY
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2006
Device Model Number5366
Device Lot Number3023053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date12/01/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;